MathSciNet Relay Station
MathSciNet bibliographic data
MR856507 11J06 (11F99 11J25 30F35)
Haas, Andrew; Series, Caroline The Hurwitz constant and Diophantine approximation on Hecke groups. J. London Math. Soc. (2) 34 (1986), no. 2, 219–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement